# SDR SWAA2020062991501

- Difficulty date: June 11, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 663 VAPOR BARRIER UPPER ATTACH ANGLE WAS CRACKED AT LBL 8 WL 167.68.  REMOVED THE DAMAGED SECTION OF UPPER ATTACH ANGLE AND INSTALLED NEW SECTION REPAIR PARTSE IAW SRM 57-10-10-2R-5.
